# SDR 01FDEA01026

- Difficulty date: December 4, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) UNDER MOPSILL AROUND FWD DRAIN FITTING BS 310, LBL 54, WL 208.  REMOVED AND REPLACED MOPSILL REINFORCEMENT ANGLE BS 274 - 312  LBL 54  WL 208 PER SRM 51-3-2.
